# SDR SWIA202055065

- Difficulty date: October 24, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RIVET AND STGR ON STGR 22L BETWEEN FS 953/969.  C-CHECK RO 1/5/2021.  CORROSION DAMAGE IS LOCATED ON STGR 23L BETWEEN FS 953.00 AND FS 969.00 NOT ON STGR 22L BETWEEN FS 953.00 AND FS 969.00.  RIVETS ON STGR 23L BETWEEN FS'S 953/969 REMOVED AND REPLACED WITH NEW, REF CRJ 700 SRM, NO LEAKS NOTED.
